Affordable Access

Publisher Website

A functional generalization of the Cauchy–Schwarz inequality and some subclasses

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
22
Issue
9
Identifiers
DOI: 10.1016/j.aml.2009.03.001
Keywords
  • Functional Generalization Of Cauchy–Bunyakovsky–Schwarz Inequality
  • Callebaut Inequality
  • Wagner Inequality
  • Milne Inequality
  • Discrete And Continuous Spaces

Abstract

Abstract In this work, a functional generalization of the Cauchy–Schwarz inequality is presented for both discrete and continuous cases and some of its subclasses are then introduced. It is also shown that many well-known inequalities related to the Cauchy–Schwarz inequality are special cases of the inequality presented.

There are no comments yet on this publication. Be the first to share your thoughts.